# SDR VNAA2025073111102

- Difficulty date: July 26, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 31,043 hours, 24,176 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Chafed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 2 LOW PRESSURE CAUTION MESSAGE IN FLIGHT WITH 0% QUANTITY.  FOUND HYD 2 DAMPENER FLEX HOSE TO BE CHAFED THROUGH BY ADEL CLAMP. REMOVED AND REPLACED HOSE AND CLAMP IAW AMM 29-11-59-000/400-801. OPS CHECK/LEAK CHECK GOOD.
